# SDR 115301

- Difficulty date: February 18, 2008
- Submitted: March 3, 2008
- Operation: General aviation
- Aircraft: N589HM
- Make and model: Gulstm GIV
- Aircraft serial: 1153
- Aircraft time: 6,464 hours, 2,653 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Duct
- Part number: 1159AC30551103
- Condition: Cracked
- Location: Apu Inlet
- Part time: 6,464 hours, 2,653 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 9 INCH CRACK IN THE APU INLET DUCK (TITANIUM).
